# SDR USAA2010042390822

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 71,112 hours, 13,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: IZ1475
- Condition: Unserviceable
- Location: Evac Slide
- Part time: 36,569 hours, 6,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CUSTOMER CARE - EES - LT SLIDE OFF WING CYLINDER NEEDS TO BE REPLACED DUE TO CABLE BEING PULLED.  REPLACED LT SLIDE OFF WING CYLINDER IAW B767 AMM 25-65-02-4-404-011.
